# SDR ASAA2022111240802

- Difficulty date: November 12, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 30,997 hours, 9,944 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250254010
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ASA TASKCARD #78273000 FOUND FAULT CODE 77-20871 "THE TOP LEFT EGT SIGNAL (T49554) IS OUT OF RANGE" LONG TIME FAULT. GROUNDED - YES. REMOVED AND REPLACED CJ10 HARNESSREF  B737-900 AMM 73-21-06. FADEC SYSTEM TEST OK. [REF ASA LP 60398279]
